Expand icon Search icon File icon file Download

Items where Author is "Tauman, Yair"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sengupta, Abhijit and Tauman, Yair (2011) Inducing efficiency in oligopolistic markets with increasing returns to scale. Mathematical Social Sciences, 62 (2). pp. 95-100. DOI https://doi.org/10.1016/j.mathsocsci.2011.05.004

This list was generated on Wed Feb 1 05:21:15 2023 GMT.